# SDR MALA110269

- Difficulty date: December 1, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 10,885 hours, 7,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 20131A
- Part serial: 74974
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY BATTERY HOLDER ASSY IAW MM 33-50. OPS CHECKED GOOD.
